Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 30 June 2005

An Adaptive Routing Algorithm for Ad hoc Mobile Networks

Hamed S. Al-Bdour

Journal of Computer Science, Volume 1, Issue 2, pp. 215–220 · doi.org/10.3844/jcssp.2005.215.220

6,692 accesses4,393 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

This research has examined the issues of routing in multi-hop wireless networks of mobile nodes without the need for any existing network infrastructure or administration. This is called ad hoc. The key point of this research article are selecting routing protocols which adapts quickly to routing changes when host movement is frequent, yet requires little or no overhead during periods in which hosts move less frequently. This research article considers different methods of optimization of selected algorithm. The Dynamic Source Routing is a simple and efficient routing protocol designed specifically for use in multi-hop wireless ad hoc networks of mobile nodes. The DSR protocol is designed mainly for networks of up to about two hundred nodes. It works well with even very high rates of mobility.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Al-Bdour, H. S. (2005). An Adaptive Routing Algorithm for Ad hoc Mobile Networks. Journal of Computer Science, 1(2), 215–220. https://doi.org/10.3844/jcssp.2005.215.220

Licence
© Science Publications
Issue
Volume 1, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
An Adaptive Routing Algorithm for Ad hoc Mobile NetworksJournal of Computer Science · Volume 1, Issue 2 · pp. 215–220 · © Science PublicationsDownload